# SDR DALA2022070604685

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 87,442 hours, 40,907 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 RMLG RETRACT ACTUATOR ACTUATOR FITTING LOWER FACE AND SPHERICAL BEARING BORE HAS CORROSION. CORRECTIVE ACTION: REPAIRED RH MLG RETRACT ACTUATOR ANCHORAGE FITTING PER A320 SRM 57-26-13. CONTINUE ON MON. (2307659)
